Open Access
Translator Disclaimer
Winter 1998 Bounded and $L^p$-Solutions to a Generalized Lienard Equation with Integrable Forcing Term
Allan Kroopnick
Missouri J. Math. Sci. 10(1): 15-19 (Winter 1998). DOI: 10.35834/1998/1001015

Abstract

This paper presents two theorems concerning the inhomogeneous differential equation $x'' + c(t) f(x) x' + a(t,x) = e(t)$, where $e(t)$ is a continuous absolutely integrable function. The first theorem gives sufficient conditions when all solutions to this equation are bounded while the second discusses when all solutions are in $L^p [0, \infty )$.

Citation

Download Citation

Allan Kroopnick. "Bounded and $L^p$-Solutions to a Generalized Lienard Equation with Integrable Forcing Term." Missouri J. Math. Sci. 10 (1) 15 - 19, Winter 1998. https://doi.org/10.35834/1998/1001015

Information

Published: Winter 1998
First available in Project Euclid: 23 November 2019

zbMATH: 1097.34525
MathSciNet: MR1611320
Digital Object Identifier: 10.35834/1998/1001015

Rights: Copyright © 1998 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.10 • No. 1 • Winter 1998
Back to Top